Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 8 found articles
 
 
  Coercive Inequalities for Gibbs Measures
 
 
Title: Coercive Inequalities for Gibbs Measures
Author: Bertini, Lorenzo
Zegarlinski, Bogusław
Appeared in: Journal of functional analysis
Paging: Volume 162 (1999) nr. 2 pages 30 p.
Year: 1999
Contents:
Publisher: Academic Press
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands